# SDR SIMA202008174003

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV BUCKET CORRODED AROUND SERVICING NIPPLE AND DRAIN HANDLE-C/A-RAR LAV BUCKET IAW EMB 145 SRM 51-40-02 AND 51-20-03
